# SDR 07FDEA02245

- Difficulty date: June 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561241
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED STA 950F STR 25L-29L.  REMOVED SHEAR TIE, REMOVED CORROSION ON SIDE OF FRAME.  CUT SHEAR TIE FROM FRAME.  FABRICATED SHEAR TIE REPAIR FROM 7075-0 .071" SENT TO HEAT TREAT ON SNRM NR N00976 FORM 8130 TRACKING NR 2007-05-157 TO T-6.  DRILLED AND INSTALLED SHEAR TIE, REPAIR REF SRM 53-10-4 FIG 15, SRM 51-30-02, SRM 51-10-1 AND SRM 53-10-4 .
